# SDR CALA2013090691077

- Difficulty date: September 5, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 76,385 hours, 28,713 cycles
- Engine: Pwa PW2037
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Circuit Breaker
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING, FOUND CIRCUIT BREAKER FOR INDICATOR LIGHT SECT 4, ON P5 OVERHEAD, LOCATION A35, DEFECTIVE.  MOVING CIRCUIT BREAKER WHILE CLOSED CAUSES SECTION 4 INDICATOR LIGHTS TO FLICKER, TO CYCLE ON & OFF.  REPLACED BREAKER P11-A35, MASTER DIM & TEST CHECKED OK IAW MM.  FOUND BPCU WAS REPLACED & CHECKED OK IAW MM.
